Drawing

Yakun Xi

Visiting Assistant Professor of Mathematics

Office 1019 Hylan Building
Phone: (585) 275-4419
Fax: (585) 273-4655
E-mail: yxi4 at math dot rochester period edu

Office hours

Courses I’m teaching this semester

Research Interest

Harmonic analysis: Kakeya-Nikodym problems, eigenfunction estimates.

Publications and Preprints

  1. On Kakeya-Nikodym maximal inequalities, Transaction of American Mathematical Society 369 (2017), 6351-6372.

  2. Bilinear Kakeya-Nikodym averages of eigenfunction on compact Riemannian surfaces, (with C. Miao, C. D. Sogge and J. Yang), Journal of Functional Analysis, (2016) 271: 2752.

  3. Improved critical eigenfunction restriction estimates on Riemannian surfaces with nonpositive curvature, (with C. Zhang), Communications in Mathematical Physics, (2017) 350: 1299.

  4. Geodesic period integrals of eigenfunctions on Riemannian surfaces and the Gauss-Bonnet Theorem, (with C. Sogge and C. Zhang), Cambridge Journal of Mathematics, (2017) 5: 123.

  5. On instability of the Nikodym maximal function bounds over Riemannian manifolds, (with C. Sogge and H. Xu), to appear in Journal of Geometric Analysis.

  6. An endpoint version of uniform resolvent estimate for the Laplacian, (with T. Ren and C. Zhang), Preprint.

  7. Inner product of eigenfunctions over curves and generalized periods for compact Riemannian surfaces, Preprint.

  8. Improved Generalized Periods estimates on Riemannian surfaces with nonpositive curvature, In Preparation.